MathSciNet Relay Station
MathSciNet bibliographic data
MR1428119 (98c:47025) 47B07 (47A30 47B38)
Werner, Dirk The Daugavet equation for operators on function spaces. J. Funct. Anal. 143 (1997), no. 1, 117–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement